Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

The Schouten-Van Kampen connection on the (1,1)-tensor bundle

Murat Altunbas, Aydın Gezer

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO Cilt 67 · Sayı 3 · ss. 557–567 · 01.12.2018
DOI ile aç

Özet

The problems in the present paper are related to the Schouten-Van Kampen connection (del) over bar associated with the Levi-Civita connection (del) over tilde of the Riemannian metric g which includes both Sasaki and Cheeger-Gromoll type metrics on the (1, 1)-tensor bundle. Firstly, we define the Schouten-Van Kampen connection (del) over bar on the (1, 1)-tensor bundle and give some applications concerning (del) over bar. Secondly, we compute all forms of curvature tensors of Thirdly, we consider an almost product structure which is compatible with the Riemannian metric g and investigate the conditions under which this structure is parallel with respect to (del) over bar. Lastly, we define and study the deformation algebra of the connections ((del) over bar, (del) over tilde.).

Anahtar kelimeler

tensor bundle Riemannian metric Schouten-Van Kampen connection

Atıf için künye

Altunbas, M., & Gezer, A. (2018). The Schouten-Van Kampen connection on the (1,1)-tensor bundle. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 67(3), 557–567. https://doi.org/10.1007/s12215-018-0337-y

BibTeX
@article{altunbas2018-73752,
  author = {Altunbas, Murat and Gezer, Aydın},
  title = {The Schouten-Van Kampen connection on the (1,1)-tensor bundle},
  journal = {RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO},
  year = {2018},
  volume = {67},
  number = {3},
  pages = {557--567},
  issn = {0009-725X},
  doi = {10.1007/s12215-018-0337-y},
  url = {https://akademik.atauni.edu.tr/yayinlar/73752-the-schouten-van-kampen-connection-on-the-11-tensor-bundle}
}